# SDR USAA2012022300004

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 91,326 hours, 33,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EVACUATION SLIDE ARMING LEVER WILL NOT MOVE INTO DETATCH POSITION.  THE LEVER MOVED ABOUT HALF NORMAL TRAVEL BEFORE STOPPING.  "KNUCKLE-BUSTER" INDICATOR NOT FULLY STOWED.  GIRT BAR ENGAGEMENT INDICATOR LIGHT NOT ILLUMINATED.  LUBRICATED GIRT BAR END AND BAR LOCKS ON THE DOOR.  BAR LOCK WAS HANGING UP ON LEAF SPRINGS.  DOOR ARM-DISARM MECHANISM OPERATES SMOOTHLY.
